# SDR DALA13042633216

- Difficulty date: September 2, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 68,389 hours, 30,597 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND SEAT MOUNTED EMERGENCY LIGHT AT ROW 18 ABC INOPERATIVE.  MX FOUND SEAT HARNESS WIRE PULLED FROM CONNECTOR.  INSTALLED NEW CONNECTOR AND FUNCTIONAL CHECK WAS NORMAL.
